# SDR ASAA2021052834987

- Difficulty date: May 28, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,673 hours, 6,610 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: AMPVJ149
- Condition: Faulted
- Location: Nr 1 Eng Vsv
- Part time: 20,719 hours, 6,625 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT MSG FAULT CODE 75-30401 THE VSV POSITION SIGNAL DISAGREE SHORT TIME FAULT DEFERRED PER TASK # 78273000. GROUNDED - YES. REMOVED AND REPLACED #1 ENG RH VSV ACTUATOR PER B737-900 AMM 75-31-01/401. LEAK & OPS CK GOOD NO DEFECTS NOTED.
